Header

UZH-Logo

Maintenance Infos

On some mixed boundary value problems with nonlocal diffusion


Chang, N; Chipot, M (2004). On some mixed boundary value problems with nonlocal diffusion. Advances in Mathematical Sciences and Applications, 14(1):1-24.

Statistics

Downloads

29 downloads since deposited on 08 Jun 2010
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Nonlinear initial value problems for linear parabolic equations; Integro-partial differential equations; Epidemiology; diffusion of bacteria
Language:English
Date:2004
Deposited On:08 Jun 2010 15:19
Last Modified:06 Dec 2017 20:47
Publisher:Gakko Tosho
ISSN:1343-4373
Official URL:http://www1.gifu-u.ac.jp/~aiki/AMSA/vol14.html
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2083613
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1064.35083

Download

Download PDF  'On some mixed boundary value problems with nonlocal diffusion'.
Preview
Filetype: PDF (Preprint)
Size: 1MB